# SDR DALA2021030101148

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,202 hours, 36,818 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Fault Message
- Location: Drag Control Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3240 AIRCRAFT DIVERSON EVENT FOR RT NUMBER 3 SPOILER FAULT MESSAGE. CORRECTIVE ACTION: REPLACED SEC 1 COMPUTER. OK FOR SERVICE. (1740933)
